# SDR UALA2011061302877

- Difficulty date: June 11, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 81,993 hours, 9,305 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hnydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EVIDENCE OF HYD LEAK FROM NR 4 SYS FLUID DRIPPING FROM SAIL TAIL UPON ARRIVAL.  LINE REMOVED AND ROUTED TO SHOP ON SMC16.
